Eat A Lot But Stay Thin?

Illustration of Eat A Lot But Stay Thin?
Illustration: Eat A Lot But Stay Thin? cimg2.ibsrv.net

Hello, I am purely 21 years old, so this year, my weight has been very difficult to increase, I have eaten a lot, I drank milk, I never stayed up late, but instead of increasing my weight, I became thinner. From the moment I suffered from acid reflux, I lost my weight once, so that it never rises, but I don’t even have meat 🙁

1 Answer:

Good evening, thanks for the question


A history of chronic gastritis in general can indeed result in significant weight loss. Gastritis is an inflammatory process in the stomach lining as a protection mechanism when there is accumulation of bacteria or other irritants. Complaints of gastritis such as pain and burning like burning in the upper abdomen, nausea, vomiting, stomach full quickly, often belching, and flatulence. These complaints then cause eating disorders which if it occurs in a long time then it results in significant weight loss.


At this time it is better to do a direct examination first with your doctor so that you can do an evaluation. Other conditions that might be the cause of weight loss also need to be removed through a number of examinations, for example chronic infections, or malignant conditions. If the underlying cause is known then the treatment will be more directed so that complaints are expected to be reduced and weight can increase again.


Here are dietary modifications that can be done to gain weight, including:


1. Eat more food and contain complex carbohydrates.
2. If you cannot eat large portions, eat small portions but often around 5-6 times per day.
3. Interspersed with healthy snacks 2-3 times a day between heavy meals.
4. Consumption of foods high in carbohydrates, high in protein, and high in fat such as meat and dairy products.
5. Avoid fast food
6. Non-aerobic exercise
7. Get enough rest
8. Reduce excessive stress


So, hopefully it can be useful.
Wassalam.

: by

Related Question

Vomiting After Consumption Of Diarrhea Medication?

Vomiting After Consumption Of Diarrhea Medication?

(12 months ago)

I take diarrhea diarrhea medicine after drinking, I immediately vomit, is that good doctor? And can heal as soon as possible or vice versa?... Read more

Results Of HBsAg Examination

Results Of HBsAg Examination

(1 year ago)

Selmat Malam Doc, Doc I want to ask after we have done the “HBsAg and Anti HBs” test with the results: Non-Reactive, Do I need to do the HbcAg Test? And if someone has ... Read more

Action What To Do?

Action What To Do?

(10 months ago)

Hello. NOur house is a husband and wife, they are relatives far from the village who are sick again. NAfter a week in the hospital, the patient is sent home by the doctor and now l... Read more

Leave a Reply

Your email address will not be published. Required fields are marked *